# SDR DL757060773

- Difficulty date: September 22, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 62,114 hours, 29,843 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 311N32111
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT HMV3 CHECK, THE NR 1 PYLON P/N 311N3211-1 FORWARD ENGINE MOUNT FITTING WAS FOUND WITH FRETTING CORROSION ON THE LOWER SURFACE AROUND THE MOUNT HOLES.  ACCOMPLISHED PERMANENT REPAIR PER PRODUCTION PERMIT B757-54-25939PA REF ERA 457244-14.
